Ohio, 2015Heavy Snow and Winter Weather in Ohio, November 21, 2015
November 21, 2015 · NWS IWX · 4 events in 4 counties and zones
Snow overspread far northwest Ohio during the early afternoon hours of November 21st and became heavy at times in the afternoon before ending early in the evening. This occurred as a strengthening low pressure system tracked northeast through the region.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Snow overspread far northwest Ohio during the early afternoon hours of November 21st and became heavy at times in the afternoon before ending early in the evening. This occurred as a strengthening low pressure system tracked northeast through the region. Snowfall totals generally ranged between 3 and 9 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Nov 21, 9:40 AM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Nov 21, 9:40 AM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
940 AM EST SAT NOV 21 2015
.SYNOPSIS...
ISSUED AT 345 AM EST SAT NOV 21 2015
A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS SOUTHERN
INDIANA THIS MORNING AND THEN NORTHEAST ACROSS OHIO THIS
AFTERNOON. THIS SYSTEM WILL CAUSE SNOW ACROSS THE NORTHWEST HALF
OF OUR AREA TODAY... WITH A MIX OF RAIN AND SNOW IN THE SOUTHEAST.
TEMPERATURES WILL BE IN THE 30S NORTHWEST AND IN THE LOWER TO
MIDDLE 40S SOUTHEAST.
AS THE LOW MOVES NORTHEAST ACROSS THE EASTERN GREAT LAKES
TONIGHT... VERY COLD AIR WILL BE DRAWN INTO OUR AREA WITH BRISK
NORTHWEST WINDS. THIS WILL RESULT IN SOME LAKE EFFECT SNOW
SHOWERS OVER SOUTHERN MICHIGAN AND NORTHERN INDIANA. LOWS TONIGHT
WILL BE IN THE TEENS AND LOWER 20S.
&&
.UPDATE...
ISSUED AT 940 AM EST SAT NOV 21 2015
UPDATED TO EXPAND AND UPGRADE THE INHERITED ADVISORY. QUICK
PERUSAL OF LATEST HI-RES GUIDANCE AND UPSTREAM OBSERVATIONAL DATA
SHOWS VERY STRONG DEFORMATION/FGEN FORCING WILL SWING ACROSS OUR
AREA TODAY. (DETAILS OF WHICH AVAILABLE IN PREVIOUS DISCUSSIONS.)
VERY STRONG DYNAMICS...DECREASING STABILITY ALOFT...AND AMPLE
MOISTURE WILL SUPPORT A PERIOD OF HEAVY PRECIP DURING THE
AFTERNOON. SNOWFALL RATES OF AROUND AN INCH PER HOUR MAY BE
POSSIBLE FOR A SHORT TIME THIS AFTERNOON. WARM GROUND AND SURFACE
TEMPS STILL A CONCERN (ESPECIALLY SOUTH OF US-224) BUT HIGH PRECIP
RATES SHOULD PARTIALLY OFFSET THIS.
EXPECT A QUICK 2-4" ALONG THE US-24 CORRIDOR AND HAVE THEREFORE
EXPANDED THE ADVISORY TO INCLUDE THOSE COUNTIES. FURTHER
NORTH...COMBINATION OF OVERNIGHT SNOW...AFTERNOON SNOW...AND SOME
BRIEF LAKE EFFECT SHOULD BRING STORM TOTALS OF 6-9" AND HAVE
THEREFORE UPGRADED THOSE COUNTIES TO A WARNING.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 345 AM EST SAT NOV 21 2015
AMPLIFYING SHRTWV OVER THE CENTRAL PLAINS THIS MORNING WILL MOVE
RAPIDLY EAST INTO CENTRAL IL BY MIDDAY AND THEN LIFT NE ACROSS THE
LWR GRTLKS TONIGHT. ACCOMPANYING INTENSIFYING SFC LOW WILL MOVE
EAST ACROSS SRN IN THIS MORNING AND THEN NE ACROSS OH THIS AFTN
AND INTO QUEBEC TONIGHT. COMPOSITE RADAR/SFC OBS SUGGESTS BULK OF
HEAVIER BANDED SNOW IN WAA REGIME AHEAD OF THE LOW HAS REMAINED
N-NW OF OUR CWA TONIGHT. HARD TO GET A HEAVY SNOWFALL WITHOUT
GETTING IN ON THIS PART OF THE STORM. THAT SAID, THE BURGEONING
DEFORMATION ZONE SHOULD RESULT IN ABOUT A 3-6HR PERIOD OF
MODERATE PRECIP MOVG ACROSS OUR AREA TODAY. THIS PRECIP SHOULD
FALL MAINLY AS SNOW ACROSS THE NW 1/2 OF THE AREA... WITH A
RAIN/SNOW MIX CHANGING TO ALL SNOW BEFORE ENDING SE. GIVEN THE
STRONG FORCING ASSOCIATED WITH THE DEFORMATION ZONE AND AMPLE
MOISTURE ADVECTING INTO THE SYSTEM WITH 2-3G/KG MIXING RATIOS ON
700MB/290K SURFACES... HAVE BUMPED UP SNOW AMOUNTS ACROSS MOST OF
NWRN PORTION OF THE CWA AND EXPANDED WINTER ADVISORY TO INCLUDE
THE AREA N-NW OF A LINE FROM LOGANSPORT TO DEKALB.
SNOW WILL END EARLY THIS EVE AS SHRTWV/SFC LOW MOVE OFF TO THE NE.
EXCEPTION WILL BE DOWNWIND OF LAKE MICHIGAN WHERE NW FLOW WILL
DEVELOP BEHIND THE LOW WITH STRONG CAA RESULTING IN CONSIDERABLE
LAKE INDUCED INSTABILITY. MAIN NEGATIVE TO SGFNT LAKE EFFECT
ACCUMS IS SHORT DURATION AS WINDS WILL BE STEADILY BACKING
ALLOWING DOMINANT BAND TO STAY ON THE MOVE... AND VERY DRY AIR
TO ADVECT IN FROM THE WEST CAUSING LAKE EFFECT TO QUICKLY
DIMINISH OVERNIGHT.
TEMPS WILL BE QUITE COLD BY NOVEMBER STANDARDS...REMAINING IN THE
LOWER TO MIDDLE 30S OVER MUCH OF THE AREA MOST OF THE DAY... THOUGH
FAR SE SHOULD REACH THE L-M40S... WITH COLDEST READINGS OF THE
SEASON SO FAR EXPECTED TONIGHT AS LOWS FALL INTO THE TEENS/L20S OVER
MOST OF THE AREA.
&&
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 345 AM EST SAT NOV 21 2015
EXPECTED FRESH SNOW COVER AND 925 MB TEMPS AROUND -8C WITHIN THERMAL
TROUGH SHOULD HOLD HIGHS IN THE MID-UPPER 20S SUNDAY...COLDEST
DAYTIME HIGHS OF THE FALL SEASON SO FAR. MAINLY DRY OTHERWISE AS
BACKING FLOW AND CRASHING INVERSION HEIGHTS BRING ANY LINGERING LAKE
EFFECT SNOW SHOWERS/FLURRIES TO AN END ACROSS THE NORTH.
MODERATING TREND THEN COMMENCES SUNDAY NIGHT INTO MONDAY AS
SHORTWAVE EMBEDDED IN FLATTENING WNW FLOW TRACKS THROUGH THE
CENTRAL/NORTHERN GREAT LAKES...WITH ANY WAA PCPN FOCUSED NORTH IN AN
AREA OF WEAK ISENTROPIC ASCENT. A TRANSITION IN THE MID/UPPER PATTERN
TO A WESTERN TROUGH/EASTERN RIDGE CONFIGURATION WILL BRING MORE
MODERATION FOR THE MIDDLE OF THE WEEK...AND EVENTUALLY INCREASING
RAIN CHANCES INTO THURSDAY/FRIDAY AS MOISTURE CHANNEL IN ADVANCE OF
A PLAINS FRONTAL BOUNDARY FOLDS IN.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 554 AM EST SAT NOV 21 2015
SNOW WILL OVERSPREAD NRN INDIANA TODAY AS LOW NR STL MOVES E-NE
AND INTENSIFIES RESULTING IN IFR AND PSBLY LIFR CONDITIONS FOR A
TIME AT BOTH TERMINALS TODAY. SYSTEM SNOW WILL END EARLY THIS
EVE... BUT DVLPG CAA AND NW FLOW WILL RESULT IN LAKE EFFECT SHSN
WHICH SHOULD IMPACT SBN UNTIL LATE EVE. ALTHOUGH DRIER AIR MOVG
IN FROM THE WEST SHOULD RESULT IN SHORT DURATION OF LAKE EFFECT
SHSN... CROSS LAKE FLOW MAY CONT TO SUPPORT AN MVFR STRATO CU DECK
FM SBN-FWA NORTHWARD THROUGH THE NIGHT.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY UNTIL 10 PM EST /9 PM CST/ THIS EVENING
FOR INZ008-009-012>018-020-022>025.
WINTER STORM WARNING UNTIL 1 AM EST /MIDNIGHT CST/ SUNDAY FOR
INZ003>007.
MI...WINTER STORM WARNING UNTIL 1 AM EST SUNDAY FOR MIZ077>081.
OH...WINTER WEATHER ADVISORY UNTIL 10 PM EST THIS EVENING FOR OHZ001-
002-004-005-015.
LM...GALE WARNING FROM 5 PM THIS AFTERNOON TO 4 AM EST SUNDAY FOR
LMZ043-046.
&&
UPDATE...AGD
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Nov 21, 4:18 AM EST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 AM EST SAT NOV 21 2015
INZ003>009-012>017-020-022-MIZ077>081-220930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...LOGANSPORT...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE
418 AM EST SAT NOV 21 2015 /318 AM CST SAT NOV 21 2015/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
SNOW IS EXPECTED TO DEVELOP THIS MORNING AND BECOME HEAVY AT TIMES
THIS AFTERNOON. STORM TOTAL SNOW ACCUMULATIONS BETWEEN 3 AND 7
INCHES CAN BE EXPECTED. CHECK WSWIWX FOR DETAILS. THE SNOW WILL
TAPER OFF THIS EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT...THOUGH
SNOWFALL MEASUREMENTS WOULD BE APPRECIATED.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ018-023>026-032-033-OHZ001-002-004-005-015-220930-
ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-GRANT-BLACKFORD-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-
INCLUDING THE CITIES OF...FORT WAYNE...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...MARION...
HARTFORD CITY...MONTPELIER...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP
407 AM EST SAT NOV 21 2015407 AM EST SAT NOV 21 2015HWEST OHIO
AND NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
A MIXTURE OF RAIN AND SNOW BY LATE THIS MORNING WILL CHANGE OVER
TO ALL SNOW THIS AFTERNOON. SLUSHY SNOW ACCUMULATIONS OF 1 TO 3
INCHES MAY CREATE DIFFICULT TRAVEL DURING THE AFTERNOON AND EARLY
EVENING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT...THOUGH
SNOWFALL MEASUREMENTS WOULD BE APPRECIATED.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ027-034-OHZ016-024-025-220930-
ADAMS-JAY-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...DECATUR...BERNE...PORTLAND...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
418 AM EST SAT NOV 21 2015
.DAY ONE...TODAY AND TONIGHT
RAIN WILL LIKELY CHANGE OVER TO A BRIEF PERIOD OF SNOW LATER THIS
AFTERNOON INTO THE EARLY EVENING. LIGHT SNOWFALL ACCUMULATIONS ON
MAINLY GRASSY SURFACES WILL BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-220930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
418 AM EST SAT NOV 21 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
A GALE WARNING IS IN EFFECT LATE THIS AFTERNOON INTO TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
HAZARDOUS CONDITIONS FOR SMALL CRAFT AREA EXPECTED ON SUNDAY.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Nov 21, 8:40 AM EST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
840 AM EST SAT NOV 21 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 SSE STEVENSVILLE 41.99N 86.51W
11/21/2015 M2.6 INCH BERRIEN MI COCORAHS
COCORAHS STATION STEVENSVILLE 1.7 SSE
/MI-BN-2/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Nov 21, 8:51 AM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
851 AM EST SAT NOV 21 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 WNW BUCHANAN 41.84N 86.39W
11/21/2015 M2.6 INCH BERRIEN MI COCORAHS
COCORAHS STATION BUCHANAN 1.3 WNW /MI-BN-5/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Nov 21, 10:03 AM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 AM EST SAT NOV 21 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 3 W NILES 41.84N 86.30W
11/21/2015 M2.0 INCH BERRIEN MI COCORAHS
COCORAHS STATION NILES 2.7 W /MI-BN-4/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Nov 21, 10:42 AM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1042 AM EST SAT NOV 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM SNOW 4 NW SOUTH BEND 41.70N 86.31W
11/21/2015 M3.0 INCH ST. JOSEPH IN BROADCAST MEDIA
STORM TOTAL. MODERATE SNOW STILL FALLING.
&&
BENTLEYLocal storm report, Nov 21, 10:44 AM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 AM EST SAT NOV 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM SNOW BENTON HARBOR 42.12N 86.45W
11/21/2015 M5.0 INCH BERRIEN MI TRAINED SPOTTER
&&
BENTLEYLocal storm report, Nov 21, 10:59 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 AM EST SAT NOV 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM SNOW 2 N NORTH WEBSTER 41.36N 85.70W
11/21/2015 M1.6 INCH KOSCIUSKO IN NWS OFFICE
1 INCH FELL IN THE LAST HOUR. MODERATE SNOW FALLING.
&&
BENTLEYHeavy Snow, Williams
- When
- November 21, 11:00 AM EST to 7:00 PM EST
- Where
- Williams forecast zone
- Reported by
- Social Media
- Coordinates
- 41.560, -84.588 (the zone’s center; the record gives no point)
Snow overspread the area during the late morning hours and became heavy at times in the afternoon on November 21st. There were reports of a few accidents and slide-offs across the region due to reduced visibilities and slushy accumulations on roadways. Total snow accumulations across the county ranged between 6 and 9 inches.
Winter Weather, Fulton
- When
- November 21, 12:00 PM EST to 7:00 PM EST
- Where
- Fulton forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 41.602, -84.130 (the zone’s center; the record gives no point)
A burst of moderate to heavy snow dropped a quick 4 to 6 inches of snow during the afternoon and early evening hours of November 21st. There were reports of a few accidents and slide-offs across the region due to reduced visibilities and slushy accumulations on roadways.
Winter Weather, Paulding
- When
- November 21, 1:00 PM EST to 7:00 PM EST
- Where
- Paulding forecast zone
- Reported by
- Social Media
- Coordinates
- 41.117, -84.580 (the zone’s center; the record gives no point)
A burst of moderate to heavy snow dropped a quick 3 to 4 inches of snow during the afternoon and early evening hours of November 21st. There were reports of a few accidents and slide-offs across the region due to reduced visibilities and slushy accumulations on roadways.
Winter Weather, Defiance
- When
- November 21, 1:00 PM EST to 7:00 PM EST
- Where
- Defiance forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 41.324, -84.490 (the zone’s center; the record gives no point)
A burst of moderate to heavy snow dropped a quick 3 to 4 inches of snow during the afternoon and early evening hours of November 21st. There were reports of a few accidents and slide-offs across the region due to reduced visibilities and slushy accumulations on roadways.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Indiana, November 21, 201521 events
- Heavy Snow in Michigan, November 21, 201510 events
- Heavy Snow in Michigan, November 21, 20155 events
- Lake-Effect Snow and Winter Weather in Michigan, November 21 to 22, 20154 events
- High Wind in Texas, November 21, 201550 kt wind · 1 event
- Marine Thunderstorm Wind in Gulf of Mexico, November 21, 20151 event
- Lake-Effect Snow in Michigan, November 21 to 22, 20151 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 602714, 602713, 602711, 602712.